# SDR GTIA2023020136948

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: D5725240300400
- Condition: Corroded
- Location: Left Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH WING TOP SKIN TRAILING EDGE LOWER SURFACE AT RIB 7 AND RIB 8.  RAF-01 3102830-01 GENERATED-PERFORMED PERMANENT REPAIR  ON LH WING - TOP SKIN PANEL 2 - TRAILING EDGE OVERHANG BETWEEN RIB 7-8 LOWER SURFACE IAW E.A. NO 57-0595-22 AND EC NO. EO 5721-2239. REPAIR CATAGORY "B" AND THRESHOLD OR INSPECTION START POINT AT 60,000 FC / 120,000 FH; INTERVAL AND INSPECTION METHOD TBD.
